MathSciNet Relay Station
MathSciNet bibliographic data
MR1427261 (98b:60057) 60F10 (31C25 60J25)
Takeda, Masayoshi On a large deviation for symmetric Markov processes with finite life time. Stochastics Stochastics Rep. 59 (1996), no. 1-2, 143–167.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement